# SDR K3HA9700113

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 08258101
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING ESCAPE HATCH MARKER LIGHT LENSE DIRECTIONAL LETTERING AND ARROW INCORRECT.  REPLACED PLACARD LENSE AT L-01.
